MAUDE Adverse Event Report: LIFECELL ARTIA RECONSTRUCTIVE TISSUE MATRIX, 16CM X 20CM, PERFORATED; MESH, SURGICAL

LIFECELL ARTIA RECONSTRUCTIVE TISSUE MATRIX, 16CM X 20CM, PERFORATED; MESH, SURGICAL
Catalog Number 16201097P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Bacterial Infection (1735); Seroma (2069)
Date of Event 02/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported via clinical trial system that the patient had "left inframammary fold wound dehiscence" after bilateral breast reconstruction with the artia study device and tissue expanders.Two pieces of artia were implanted on the "full posterior surface" in the patient's left breast.This is record 2 of 2 artia pieces.The surgeon stated that the event was not serious, not related to the artia, and possibly related to the artia implantation procedure.The artia serial number, lot number or device return status was not reported.The healthcare provider noted that "patient reports [their] left breast imf would has opened up and is now experiencing draining from this opening.Upon lifting the breast to visualize the wound, active drainage (serous fluid) was noted in this area.When palpating breast near this wound, more fluid was produced.Slight swelling and redness noted on left breast.Patient explained [they have] noticed this since leaving [their] last visit." the surgeon subsequently reported that they performed a "left breast reconstruction revision with drain placement and expander replacement" on the patient which "resolved left incision dehiscence.".
 
Additional Manufacturer Narrative
This event is being reported as serious injury due to the reported "left inframammary fold wound dehiscence" with surgical intervention.The related report for the second artia piece will be submitted with abbvie patient identifier (b)(6).A review of the device history record for artia lot up300044 has been initiated.If any new, changed or corrected information is noted, a supplemental report will be submitted.This is a known potential adverse event addressed in the product labeling.Without relevant patient factors, a relationship between the artia and this event could not be determined.If additional information is made available during the clinical trial, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional, changed and/or corrected data: b.3, b.5, b.6, b.7, h.6, h.10.
 
Event or Problem Description
Healthcare professional subsequently reported that during the revision procedure "a small portion of artia at the lower pole was excised." "90% of the artia was already incorporated.Given the exposure of the incision it was decided to exchange the expander.The expander was removed and extensive pocket irrigation was performed.Vancomycin and gentamicin beads were also placed into the pocket following a 15 french drain placement and the new expander was placed into the pocket." "the removed artia was not infected." healthcare professional subsequently reported "peptostreptococcus abscess" and "left breast seroma" which were determined to be not device-related.Healthcare professional then reported "left breast infected seroma" which was determined to be not device-related.Healthcare professional also reported "fluid under the left breast" which was determined to be not device-related.
 
Event or Problem Description
Healthcare professional subsequently reported "peptostreptococcus abscess" and "left breast seroma" which were determined to be not device-related.Healthcare professional then reported "left breast infected seroma" which was determined to be not device-related."per pi, the artia didn¿t appear infected and there was no purulence.The reason artia was as removed is because she failed her first revision with keeping the artia and this time it was all removed.No infection or pus was noted in the pocket or with artia." healthcare professional also reported another episode of "left breast infected seroma." the patient returned for surgery."during the surgery the fluid was cloudy but there was no abscess of purule." "due to concern of biofilm, the entire artia was removed including the expander." the culture of the abscess fluid confirmed the presence of "prevotella bivia." the patient received "metronidazole," "amoxicillin," and "potassium clauvulante" to treat the infection.
 
Additional Manufacturer Narrative
Additional, changed and/or corrected data: b.3, b.5, b.6, b.7, d.6b, d.10, h.6.Continued d.10 concomitant therapy: calcium 500mg tablet po qd, vitamin d 1 tablet po qd, ibuprofen 600mg po prn, claritin 10mg po prn, valium 5mg po prn.
 
Additional Manufacturer Narrative
Continued d.10 concomitant therapy: intrauterine device, monistat.Additional, changed and/or corrected data: b.7, d.4, d.10.An additional device history review is not required as the two tissue pieces have the same lot number.
 
Event or Problem Description
This report is being filed to present updated device serial number, patient history, treatments, and concomitant medications.
 
Additional Manufacturer Narrative
Continued d.10 concomitant therapies: vitamin c 1000mg po qd, multivitamin 1 capsule po qd, omeprazole 20mg po prn, tamoxifen 20mg po qd.Additional, changed and/or corrected data: b.5, b.7, d.10.
 
Event or Problem Description
Healthcare professional also reported "vaginal yeast infection" for which the "subject took monistat independently without prescription from the study site." healthcare professional reported left breast "pain level 2" which was determined to be not device-related.

Brand Name
ARTIA RECONSTRUCTIVE TISSUE MATRIX, 16CM X 20CM, PERFORATED
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer Contact
terry ingram
1 millennium way
branchburg, NJ 08876
8479366324
MDR Report Key24205769
Report Number1000306051-2026-00010
Device Sequence Number5495461
Product Code FTM
UDI-Device Identifier00818410014438
UDI-Public(01)(01)00818410014438
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K162752
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number16201097P
Device Lot NumberUP300044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer01/28/2026
02/16/2026
03/23/2026
04/01/2026
06/17/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date02/13/2026
03/11/2026
03/30/2026
04/29/2026
07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite